# SDR IPXA2016090407807

- Difficulty date: August 6, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 52,842 hours, 11,163 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7049502
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, AFT FUSELAGE SKIN AT STA 1997.750 TO 2150 AND BETWEEN L32R-L35R IS CORRODED.  REPAIRED CORRODED AFT FUSELAGE SKIN AT STA 1997.750 TO 2150 BETWEEN L32R-35R IAW EA 011-5330-01-A6412, REV I/R AND EO MD11-5330-61755-A.
